Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have periods now, pain near tubes. Cramps?

I m in my periods right now but since last night I have been experiencing a sharp stabbing pain in my right hand side tubes . When am ovulating or towards the start of my cycle there is usually an inflammed discomfort in the same area, this normally subsides after a while. the stabbing pain is happening for the first time. Could this be anything serious or a mere cramp?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Perhaps your pain during the time of ovulation is indicative of ovulation from the right side. The cause of the present pain could be due either to some pelvic or urinary infection or due to tubal cramps which sometime occur during a menstrual period. Please consult a gynecologist for a proper evaluation; you may also need a urinalysis, sonogram and blood counts. A pelvic antibiotic along with an anti-spasmodic usually relieves the condition. Please maintain genital hygiene and eat healthy food. Hope this helps.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor